# SDR UPS06547482

- Difficulty date: July 19, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 7,167 hours, 5,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347112
- Condition: Damaged
- Location: Bs 440-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DROP REMOVE DAMAGED SKIN AND INSTALL NEW SKIN STA 440- STA 660 26R - 26L.  REMOVED DAMAGED SKIN FROM STA 440 - 660 26R- 26L.  LOCATED AND DRILLED NEW SKIN.  INSTALLED NEW SKIN PER SRM 51-40-02 AND DWG 143N3400.
